RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, Pages 643–644 (Mi mz12246)  

Brief Communications

On the Standard Conjecture for a 3-Dimensional Variety Fibered over a Surface

S. G. Tankeev

Vladimir State University

Keywords: Grothendieck standard conjecture of Lefschetz type, Kodaira–Spencer map, Jacobian variety.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00143
This work was supported by the Russian Foundation for Basic Research under grant 18-01-00143.


DOI: https://doi.org/10.4213/mzm12246

Full text: PDF file (313 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:4, 636–637

Bibliographic databases:

Received: 08.11.2018

Citation: S. G. Tankeev, “On the Standard Conjecture for a 3-Dimensional Variety Fibered over a Surface”, Mat. Zametki, 105:4 (2019), 643–644; Math. Notes, 105:4 (2019), 636–637

Citation in format AMSBIB
\Bibitem{Tan19}
\by S.~G.~Tankeev
\paper On the Standard Conjecture for a 3-Dimensional Variety Fibered over a Surface
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 643--644
\mathnet{http://mi.mathnet.ru/mz12246}
\crossref{https://doi.org/10.4213/mzm12246}
\elib{http://elibrary.ru/item.asp?id=37180569}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 4
\pages 636--637
\crossref{https://doi.org/10.1134/S0001434619030374}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600037}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065464779}


Linking options:
  • http://mi.mathnet.ru/eng/mz12246
  • https://doi.org/10.4213/mzm12246
  • http://mi.mathnet.ru/eng/mz/v105/i4/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:96
    References:10
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020